# SDR COMA9710464

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 12031657002
- Condition: Cracked
- Location: Wing/Fuselage
- Part time: 18,143 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION, TASK 5320-244-02I FOUND WING TO FUSELAGE FAIRING ATTACH ANGLE PART NR 120-31657-002 CRACKED.  REPAIRED ANGLE IAW APPROVED AERO-DESIGN REPORT 1226-3 REV A 2-18-95.
